MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AGBA PICC/DELTA FG: 2-L 5.5 FR X 50 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW AGBA PICC/DELTA FG: 2-L 5.5 FR X 50 CM; CATHETER INTRAVASCULAR THERAPE
Catalog Number CDC-45052-VPS2
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "white plastic thumb tab of peel away sheath snapped off of the sheath while inserting picc".No patient harm or injury.No medical intervention required.The patient's current condition was reported as "fine.".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4) the report of a broken peel away sheath tab was confirmed through complaint investigation of the returned sample.The customer returned one peel-away sheath for evaluation.Signs of use were observed.Visual inspection of the peel-away sheath revealed the peel away sheath extrusion was separated adjacent to the tab.A portion of the tab was also observed to be torn and separated.Remains of the extrusion was still attached to the separated tab.The other tab was intact.One side of the sheath was split completely down the extrusion.The sheath extrusion was additionally severed to observe the cross section.The outer and inner diameter of the sheath could not be measured due to the condition of the returned sample.Functional inspection was not required as part of this complaint investigation.Based on the customer report, the sample received, and past comments from manufacturing, manufacturing likely caused or contributed to this event.Further investigation has been initiated under teleflex's quality system by the manufacturing site to further investigate this complaint issue.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported "white plastic thumb tab of peel away sheath snapped off of the sheath while inserting picc".No patient harm or injury.No medical intervention required.The patient's current condition was reported as "fine".

Brand Name
ARROW AGBA PICC/DELTA FG: 2-L 5.5 FR X 50 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18949518
Report Number9680794-2024-00257
Device Sequence Number8126088
Product Code LJS
UDI-Device Identifier30801902120756
UDI-Public30801902120756
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K153487
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date01/31/2025
Device Catalogue NumberCDC-45052-VPS2
Device Lot Number33F23L0566
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2024
Supplement Date Received by Manufacturer03/27/2024
Initial Report FDA Received Date03/21/2024
Supplement Report FDA Received Date03/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown